# SDR 96ZZZX5580

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND RT SERVICE DOOR AFT LOWER CORNER HAS 1.50 INCH LONG CRACK AT FUSELAGE EXTERIOR SURFACE AT BS 344.0 WL 208.01.  FABRICATED 3 DOUBLERS FROM 2024-T-3 .100 INCH, AND 2 FROM 2024-T-3 .063 INCH IAW SRM 53-30-3.  TREATED IAW SRM 51-10-2.  INSTALLED DOUBLERS IAWSRM 53-30-3.  REF:  N/R 060N1-0408/50730.
